# SDR GTIA040802

- Difficulty date: October 6, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- Engine: Pwa JT8D217
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Condition: Failed
- Location: Oil Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE OIL TEMP HIGH 145 IN CLIMB, 12 MINUTES STABILIZED IN CRUISE, HIGH ON APPROACH 150, 5 MIN.  REMOVED AND REPLACED NR 2 ENGINE OIL TEMP BULB.  ENGINE OPS CHECK, OK.  MM 79-32-01.
